Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2003, Volume 43, Number 1, Pages 26–41 (Mi zvmmf1071)  

This article is cited in 5 scientific papers (total in 5 papers)

Parametric optimal control problems with a variable index

O. I. Kostyukova

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (1738 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2003, 43:1, 24–39

Bibliographic databases:
UDC: 519.626.2
MSC: Primary 49K40; Secondary 49K15
Received: 26.09.2001

Citation: O. I. Kostyukova, “Parametric optimal control problems with a variable index”, Zh. Vychisl. Mat. Mat. Fiz., 43:1 (2003), 26–41; Comput. Math. Math. Phys., 43:1 (2003), 24–39

Citation in format AMSBIB
\Bibitem{Kos03}
\by O.~I.~Kostyukova
\paper Parametric optimal control problems with a variable index
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2003
\vol 43
\issue 1
\pages 26--41
\mathnet{http://mi.mathnet.ru/zvmmf1071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1968766}
\zmath{https://zbmath.org/?q=an:1084.49508}
\transl
\jour Comput. Math. Math. Phys.
\yr 2003
\vol 43
\issue 1
\pages 24--39


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1071
  • http://mi.mathnet.ru/eng/zvmmf/v43/i1/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Kostyukova, “Properties of solution to a parametric linear-quadratic optimal control problem in the vicinity of the irregular point”, Comput. Math. Math. Phys., 43:9 (2003), 1310–1319  mathnet  mathscinet  zmath
    2. Kostyukova O.I., “An investigation of a linear Hamiltonian singularly perturbed boundary value problem”, Differ Equ, 40:5 (2004), 652–661  mathnet  crossref  mathscinet  zmath  isi  scopus
    3. Kostyukova O.I., “Parametric optimal control problems with singularly perturbed mixed constraints”, Journal of Computer and Systems Sciences International, 45:1 (2006), 44–55  crossref  mathscinet  zmath  isi  scopus
    4. Dymkov M., Rogers E., Dymkou S., Galkowski K., “Constrained optimal control theory for differential linear repetitive processes”, SIAM J Control Optim, 47:1 (2008), 396–420  crossref  mathscinet  zmath  isi  elib  scopus
    5. Dymkov M., Rogers E., Dymkou S., Galkowski K., “Constrained Optimal Control Theory for Differential Linear Repetitive Processes”, 47th IEEE Conference on Decision and Control, 2008 (CDC 2008), IEEE Conference on Decision and Control, IEEE, 2008, 263–268  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:158
    Full text:71
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021